# SDR 96DHL72197C

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 580-600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, STRINGER 26L HAS CORROSION BETWEEN STA 580 AND 600.  FABRICATED AND INSTALLED REPAIR PER SRM 53-10-8 STRINGER 14 AND SPLICES 2 EA 11 LONG.
